|are all statins similar.
Jan 28, 2003
I have been on vericept,d4t,3tc for six years have elev. lipids. Have tried Zocor, lipitor, Benicol, these stains created muscle pain and elev. liver enzymes. tried lopid not much success. Dr. wants me to try Pravachol as my insurance is giving me problem getting tricor. Worried about muscle pain. Should I push for Tricor and Niaspan Dr. would like to try if insurance will pay. thank you
| Response from Dr. Henry
It may be worth carefully examining whether you could switch off the D4T and Viracept to meds perhaps less of a problem lipid wise. It is possible that pravastatin would not cause the muscle problem it sounds like you had with lipitor but I would be concerned about that. You don't mention whether your major lipid problem is triglycerides or LDL cholesterol. If tryglcerides then statins may not be the best option anyway. Fish oil, diet, exercise and niacin may be worth trying if you are boxed regarding switching your HIV meds around. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Sex With A Prostitute?
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.